MAUDE Adverse Event Report: ULRICH GMBH AND CO. KG NEON3; SCREW, 3.5MM DIA., 14MM LENGTH,

ULRICH GMBH AND CO. KG NEON3; SCREW, 3.5MM DIA., 14MM LENGTH,
Model Number CS 3902-35-14
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A pedicle screw broke during surgery; part of it had to be left in the patient.The result was a delay in the operating time.

Brand Name
NEON3
Common Device Name
SCREW, 3.5MM DIA., 14MM LENGTH,
Manufacturer (Section D)
ULRICH GMBH AND CO. KG
buchbrunnenweg 12
ulm, bw 89081
GM  89081
MDR Report Key22154028
Report Number3005823819-2025-00010
Device Sequence Number12717375
Product Code NKG
UDI-Device Identifier04052536084197
UDI-Public04052536084197
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCS 3902-35-14
Device Catalogue NumberCS 3902-35-14
Device Lot NumberU044976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2025
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/01/2025
Device Age2 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight68 KG